Limit correlation functions for fixed trace random matrix ensembles

Götze F, Gordin M (2008)
COMMUNICATIONS IN MATHEMATICAL PHYSICS 281(1): 203-229.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Universal limits for the eigenvalue correlation functions in the bulk of the spectrum are shown for a class of nondeterminantal random matrices known as the fixed trace or the Hilbert-Schmidt ensemble. These universal limits have been proved before for determinantal Hermitian matrix ensembles and for some special classes of the Wigner random matrices.
Erscheinungsjahr
Zeitschriftentitel
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Band
281
Ausgabe
1
Seite(n)
203-229
ISSN
PUB-ID

Zitieren

Götze F, Gordin M. Limit correlation functions for fixed trace random matrix ensembles. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 2008;281(1):203-229.
Götze, F., & Gordin, M. (2008). Limit correlation functions for fixed trace random matrix ensembles. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 281(1), 203-229. doi:10.1007/s00220-008-0484-7
Götze, F., and Gordin, M. (2008). Limit correlation functions for fixed trace random matrix ensembles. COMMUNICATIONS IN MATHEMATICAL PHYSICS 281, 203-229.
Götze, F., & Gordin, M., 2008. Limit correlation functions for fixed trace random matrix ensembles. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 281(1), p 203-229.
F. Götze and M. Gordin, “Limit correlation functions for fixed trace random matrix ensembles”, COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 281, 2008, pp. 203-229.
Götze, F., Gordin, M.: Limit correlation functions for fixed trace random matrix ensembles. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 281, 203-229 (2008).
Götze, Friedrich, and Gordin, Mikhail. “Limit correlation functions for fixed trace random matrix ensembles”. COMMUNICATIONS IN MATHEMATICAL PHYSICS 281.1 (2008): 203-229.